# SDR VNAA20250320037

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00202827 DISCREPANCY: PAX DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 FWD SIDE FOUND CORRODED. REQUIRES REPLACEMENT CORRECTIVE ACTION: LOCATED AND DRILLED PAX DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 FWD SIDE IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 FWD P/N#601R318086-1 IAW CRJ-700 SRM TASK 51-42-06-001-001-A01
